# SDR CALA2009020400081

- Difficulty date: February 3, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N68160
- Make and model: Boeing 767224
- Aircraft serial: 30439
- Aircraft time: 33,670 hours, 4,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FOUND CORRODED AT BS 303 BETWEEN LBL 15 - 56.  CABIN FLOOR SUPPORT BEAM AT BS 303 BETWEEN LBL 15 TO LBL 58 REPAIRED PER SRM 53-00-51 REPAIR 1 FIG 201 AND HFEC NO CRACK FOUND.
